# SDR QXEA2023020700017

- Difficulty date: February 7, 2023
- Submitted: February 7, 2023
- Operation: Air carrier
- Aircraft: N631QX
- Make and model: Emb
- Aircraft serial: 17000713
- Aircraft time: 12,664 hours, 8,085 cycles
- System (JASC): 5200 · Doors
- Part: Not Reported
- Part number: NOTREPORTED
- Part serial: NOTREPORTED
- Condition: Not Reported
- Location: Not Reported
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AFT SERVICE DOOR EVACUATION SLIDE CABLE HAS EXPOSED METAL CABLE FROM DISPLACED PLASTIC COVERING AS MARKED. INSTALLED NEW FLEXBALL CABLE ON AFT SERVICE DOOR REF AMM 52-42-40.
